Citation: RaDIHKaL. "Experimental Sudden Stop for Four Days: An Experience with Clonazepam Withdrawal (exp79547)". Erowid.org. May 7, 2019. erowid.org/exp/79547
Clonazepam Withdrawal - Heavy Tripping
The use of benzodiazepines has been going on for many years, to deal with neuro-muscular disturbances (athetoid movements and stiff neck, from postnatal bilirubin, metabolic poisoning. This thing is now always treated at the birth clinic, but I'm so old that there was no proper for treatment of neo-natal bilirubinemia if it wasn't connected to Rhesus incompitability). I just wanted to know the effects of prolonged withdrawal from BZDs, without putting my life at risk.
I just wanted to know the effects of prolonged withdrawal from BZDs, without putting my life at risk.
The first day I drank some beer, most of the day, to flush out as much as possible, to get to it quicker. Rather soon I notised substantial worsening of usual symptoms, with the addition of spasticity. During the third night I started having more or less continuous and very vivid dreams. Like watching a surrealist movie all the time. My body was flopping so much I had to hold onto the matress for being afraid of falling off. Next day I got visual distortions, and vivid colors, like with psychedelics. My walking was no almost like jumping. It started to get so intense I decided to go to the Pharmacist, to get a new supply of pills. After eating a daily dose at once, the symptoms became managable in a few hours.
I do not recommend this approach to psychedelic visions, had I been without a day or two more I'd start having convulsions. But the similarity of the visions to LSD etc. was stunning, and raises intriguing questions about the ways the brain functions!
[Reported Dose: "up to 12 mg/day for several years - experimental sudden stop for 4 days"]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.